# SDR IPXA2020030952942

- Difficulty date: February 17, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO LONGERON 47 L/H IS CORRODED BETWEEN STA 1771-1791.REPAIRED CORRODED CENTER CARGO LONGERON 47 L/H BETWEEN STA. 1771-1791 IAW SRM 53-00-05 REPAIR1 FIG. 201. (MAJOR)
